Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Open acyclic 3-manifolds, a loop theorem and the Poincaré conjecture

Author: T. L. Thickstun
Journal: Bull. Amer. Math. Soc. 4 (1981), 192-194
MSC (1970): Primary 55A40; Secondary 57A40
MathSciNet review: 598686
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. G. Brin and D. R. McMillan, Jr., Generalized three-manifolds with zero-dimensional non-manifold set, SUNY at Binghamton and University of Wisconsin at Madison (preprint).
  • 2. E. M. Brown and C. D. Feustel, On proper essential embeddings of planes in 3-manifolds, Notices Amer. Math. Soc. (1979) 766-G14 (preprint).
  • 3. D. R. McMillan Jr. and T. L. Thickstun, Open three-manifolds and the Poincaré conjecture, Topology 19 (1980), no. 3, 313–320. MR 579580,
  • 4. V. Poenaru, A remark on simply connected 3-manifolds, Bull. Amer. Math. Soc. 80 (1974), 1203-1204. MR 358785
  • 5. T. L. Thickstun, Open contractible manifolds in homotopy 3-spheres, Inst. Hautes Études Sci. Publ. Math., 1977 (preprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A40, 57A40

Retrieve articles in all journals with MSC (1970): 55A40, 57A40

Additional Information